# SDR UIEA2015051100267

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,537 hours, 19,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER FLOOR PATH LIGHTS, THREE EACH INOPERABLE.  DURING TROUBLESHOOTING FOUND THE LIGHT ASSEMBLY PIN END DISCONNECTED, RECONNECTED THE PIN END TO THE LIGHT ASSEMBLY SOCKET IAW 33-51-05.  OPERATIONS CHECKED GOOD.
